# SDR SWAA2013100120639

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 34,181 hours, 22,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FS FRAME SUPPORT ANGLE CRACKED AT BS 1022 LONGERON 16R.  R & R ANGLE IAW SRM.
